# SDR HEEA083439

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,180 hours
- System (JASC): 3140 · Central Computers
- Part: Battery
- Condition: Discharged
- Location: Computer
- Component: Computer
- Component part number: DPUA0101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTELLASTART PROCESSOR SUSPECT INTERNAL BATTERY DEAD.
